Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A construction of a subspace in Euclidean space with designated values of dimension and metric dimension

Author: Tatsuo Goto
Journal: Proc. Amer. Math. Soc. 118 (1993), 1319-1321
MSC: Primary 54F45; Secondary 55M10
MathSciNet review: 1189543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every integer $ m,k$, and $ n$ such that $ 0 \leqslant m \leqslant n - 1$ and $ m \leqslant k \leqslant \min \{ 2m,n - 1\} $, we construct a subspace $ S_{m,k}^n$ in Euclidean $ n$space $ {{\mathbf{R}}^n}$ satisfying the conditions that $ \mu \dim S_{m,k}^n = m$ and $ \dim S_{m,k}^n = k$, where $ \mu \dim $ denotes the metric dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 55M10

Retrieve articles in all journals with MSC: 54F45, 55M10

Additional Information

PII: S 0002-9939(1993)1189543-X
Keywords: Dimension, metric dimension, Euclidean space, Nöbeling's space
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia